# SDR GTIA2017051801916

- Difficulty date: May 18, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 36,198 hours, 16,966 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE NR 1 ENGINE INBD FAN COWL SKIN DISBONDED. 23.5L X 14W.  PERFORMED FILLER PLATE REPAIR IAW EO 5414-1709.
